# SDR AALA201512029001

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 50,570 hours, 21,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  BURNING PLASTIC SMELL IN COCKPIT & CABIN, NO SMOKE VISIBLE.  DISSIPATED SOME DURING APPROACH.  ACCOMPLISHED TASK CARD 26L00021001, NO ODORS DETECTED.
